| Model Number |
BB8V35R8 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the outer packaging of the custom tubing pack was damaged prior to use.There was no patient involved.Medtronic received additional information that a huge tear was observed on the box and sterile barrier.The device stayed in the "seal area.".
Additional Manufacturer Narrative
Correction b5: it was reported that the outer packaging of the two custom tubing packs was damaged prior to use.Other devices in the same box/shipping container were not damaged.The devices were not used.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that a huge tear was observed on the box and sterile barriers.It was stated that the devices stayed in the "seal area." medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative